Substance abuse can be many things. Different categories have been created so it’s easier to determine the specifics and create the best precautionary measures as well as suggest the best therapies to use. Among the different cases and types, mixture of Xanax and alcohol seems to be growing in number. Several cases have reported anxiety patients abusing their prescription and taking it with alcohol which has the same properties and effects as the drug.
Xanax is considered as a depressant that’s constantly used to treat anxiety. But the case of people misusing the substance has increased severely. They are not aware of the dangers of mixing Xanax and alcohol. And because of that, they’re constantly exposed to the risks. Proper information makes the best decision. Every person has the right to be informed and should be aware of the effects. Some of the most common effects of mixing and constantly using these substances are stated below.
Slow cognitive functions. One danger that can severely impact day to day living and the most common tasks of a person is when the brain processes are no longer functioning according to what is needed. This affects specific functions such as decision-making and thinking. These are tasks that are constantly done. In every situation and instance, you’re required to perform such simple tasks.
Poor motor coordination and fainting. Fainting and blackouts can be very common. In fact, this is considered as one of the tell-tale symptoms of the substances worsening. Apart from the mental health being affected, it’s something that will be very detrimental of the most basic physical functions. If that happens, you can’t perform the common tasks needed.
Respiratory regress and failure. This is something that is considered very dangerous. This is what the constant system blackouts will do. The most affected part is the respiratory system. It stops the lungs from functioning. When that happens, the flow of oxygen will cease and brain damage will happen. Other organs will also be affected because of it.
Other side effects are present and will surely occur if this is not stopped and treated immediately. Cutting the intake abruptly isn’t something that isn’t advised at all. Because when that happens, it’s going to be very difficult for the patient. There have been cases of severe withdrawal difficulties. And you don’t want this to happen to anyone. Therefore, the guidance of the experts for the task is necessary.